Gauss-Seidel Estimation Of Generalized Linear Mixed Models With Application To Poisson Modeling Of Spatially Varying Disease Rates

Publisher:
Amer Statistical Assoc
Publication Type:
Journal Article
Citation:
Journal of Computational and Graphical Statistics, 2009, 18 (4), pp. 818 - 837
Issue Date:
2009-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2011008517OK.pdfPublished Version274.16 kB
Adobe PDF
Generalized linear mixed models (GLMMs) are often fit by computational procedures such as penalized quasi-likelihood (PQL). Special cases of GLMMs are generalized linear models (GLMs), which are often fit using algorithms like iterative weighted least sq
Please use this identifier to cite or link to this item: